# SDR SWAA2016061352788

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 64,495 hours, 51,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR SIDEWALL EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW SIP.
